On some extremal problems for polynomials
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Extreme properties of polynomials, Tome 78 (1965), pp. 48-89
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1965_78_a4,
author = {N. I. Chernykh},
title = {On some extremal problems for polynomials},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {48--89},
year = {1965},
volume = {78},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1965_78_a4/}
}
N. I. Chernykh. On some extremal problems for polynomials. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Extreme properties of polynomials, Tome 78 (1965), pp. 48-89. http://geodesic.mathdoc.fr/item/TM_1965_78_a4/